On parameter estimation of partly observed bilinear discrete-time stochastic systems
A. Malyarenko () and
V. Vasiliev ()
Metrika: International Journal for Theoretical and Applied Statistics, 2012, vol. 75, issue 3, 403-424
Keywords: Nonlinear discrete-time stochastic systems; Multiplicative and additive noises; Multivariate autoregressive processes; Asymptotic and sequential estimation (search for similar items in EconPapers)
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:75:y:2012:i:3:p:403-424
Ordering information: This journal article can be ordered from
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla ().